Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Ho Jin Ji 2 Articles
A Case of Cantharidin Poisoning after the Ingestion of Herbal Medicine
Ho Jin Ji, Hyun Kim, Sun Hyu Kim, Sung Bum Oh, Joong Bum Moon, Kang Hyun Lee, Sung Oh Hwang
J Korean Soc Clin Toxicol. 2005;3(1):56-59.   Published online June 30, 2005
  • 75 View
  • 0 Download
AbstractAbstract PDF
Blister beetles produce cantharidin, which is toxic to people and animals. Cantharidin has been believed to be an aphrodisiac and an abortifacient based on its tendency to cause marked irritation to the genitourinary system leading to priapism in men and pelvic congestion in women for many years. Cantharidin was used by oriental traditional medicine for more than 2000 years. Typical signs related to cantharidin ingestion are gastrointestinal tract and urinary tract irritation, endotoxemia, shock and myocardial dysfunction. Cantharidin is a severe irritant to epithelial linings (gastrointestinal tract, urinary tract, and skin) and develop systemic inflammatory response syndrome. We report a case of corrosive esophagogastritis and acute renal failure by ingestion of cantharidin.
Myopericarditis by an Ingestion of Hydrofluoric acid - A case report
Sun Hyu Kim, Hyun Kim, Ho Jin Ji, Yong Soo Jang, Sung Bum Oh, Kang Hyun Lee, Sung Oh Hwang
J Korean Soc Clin Toxicol. 2004;2(1):63-66.   Published online June 30, 2004
  • 73 View
  • 0 Download
AbstractAbstract PDF
Hydrofluoric acid (HF), one of the strongest inorganic acids, is used mainly for industrial purpose. Hydrofluoric acid injuries has a potential for both systemic as well as severe local tissue destruction. One of the most serious consequences of severe exposure to HF by any route is marked lowering of serum calcium (hypocalcemia) and other metabolic changes, such as hypomagnesemia and which may result in a fatal outcome if not recognized and treated. promptly cardiotoxicity is not well known except arrhythmias, which are a primary cause of death. We report a case of myopericarditis by ingestion of hydrofluoric acid.

JKSCT : Journal of The Korean Society of Clinical Toxicology